# SDR DALA1224003209

- Difficulty date: April 12, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 6,296 hours, 2,844 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Damaged
- Location: Cvargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT SLOPE PANEL 152EF IS MISSING UPPER SKIN AROUND TIE DOWN FITTINGS.  FABRICATED SLOPE PANEL 152EF IAW DWG 3D25-37705.  DAMAGE DIM L=1.75" W=1.75".  RETAIN FOR RECORDS.
